# SDR CHQA000560

- Difficulty date: September 29, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N261
- Make and model: Emb EMB-145LR
- Aircraft serial: 145144
- Aircraft time: 11,253 hours, 8,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT OVERWING EMERGENCY LIGHT IS INOP.  REMOVED AND REPLACED AFT EXTERIOR EMERGENCY EXIT LIGHT IAW EMB 145 AMM 33-50-09.  OPS CHECK GOOD AT THIS TIME AND DATE.
